Représentations p-adiques de GL2(L) et catégories dérivées

Abstract : We construct some locally ℚ p -analytic representations of GL2(L), L a finite extension of ℚ p , associated to some p-adic representations of the absolute Galois group of L. We prove that the space of morphisms from these representations to the de Rham complex of Drinfel'd's upper half space has a structure of rank 2 admissible filtered (φ, N)-module. Finally, we prove that this filtered module is associated, via Fontaine's theory, to the initial Galois representation.
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00661713
Contributor : Benjamin Schraen <>
Submitted on : Friday, January 20, 2012 - 2:35:24 PM
Last modification on : Tuesday, April 2, 2019 - 2:15:24 PM
Long-term archiving on : Monday, November 19, 2012 - 2:05:56 PM

File

articlegl2.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Benjamin Schraen. Représentations p-adiques de GL2(L) et catégories dérivées. Israël Journal of Mathematics, The Hebrew University Magnes Press, 2010, 176 (1), pp.307-361. ⟨10.1007/s11856-010-0031-z⟩. ⟨hal-00661713⟩

Share

Metrics

Record views

241

Files downloads

210